Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2015 | Journal Article | IST-REx-ID: 1579 |
C. Brooks, A. Martin del Campo Sanchez, and F. Sottile, “Galois groups of Schubert problems of lines are at least alternating,” Transactions of the American Mathematical Society, vol. 367, no. 6. American Mathematical Society, pp. 4183–4206, 2015.View | DOI | Download Preprint (ext.)
2015 | Journal Article | IST-REx-ID: 1589 |
S. Altmeyer, Y. Do, and Y. Lai, “Magnetic field induced flow pattern reversal in a ferrofluidic Taylor-Couette system,” Scientific Reports, vol. 5. Nature Publishing Group, 2015.View | Files available | DOI
2015 | Journal Article | IST-REx-ID: 1584 |
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Reprint of: Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 5. Elsevier, pp. 429–442, 2015.View | Files available | DOI